Anyone get terrible canker sores with their UC? I've never been proned to getting them, but for the last six months, I've been getting them all the time. And not just one here or there, but a mouthful all over. Just as one starts to heal another on the other side of my mouth will pop up. I've tried all sorts of different washes and rinses and remedies, but they keep coming back and they last for a long time. I will go a few weeks without them, but as soon I start feeling one coming on there is no stopping it.
I've had UC for 14 years and this have never been a problem until recently. The only thing I can think is different is I started taking Colazal at the beginning of the year. I've like the results Colazal give my UC, but am not sure about
the side effects. For awhile, we thought the Colazal was causing joint pain for me and tried stopping it. Well, my UC flared and the joint pain didn't go away. As a result, I had to go back on prednisone and Colazal to get it under control. I just finished my prednisone taper last week and am just taking Colazal and have had these canker sores for almost two weeks.
If anyone has experience with canker sores and their UC, I would love to hear what you do.
Diagnosed UC - 1993
31 year old female
Colazal (3 pills two to three times a day)
Flax oil and fish oil capsules occasionally
Post Edited (LWW1993) : 8/16/2007 10:08:29 PM (GMT-6)